T Nation

Latest Lab Results.....


Summary for those who haven't seen my other posts: I was diagnosed with low T a few months ago and my PCP put me on T-Shots every 2 weeks immediately. That helped initially, but I started to wonder things like "WHY am I having these problems as a healthy 34 year old male?" and "Why did the T stop having much of an effect on my sexual performance after a few months?" -- I noticed low T and poor sexual performance after dealing with digestive issues and a bizarre skin rash on my face for about a year before the ED, etc started.

So I've been seeing an Endo now, and she just went over the following labs with me. Let me know what you think about these numbers, because a couple of them freaked me out, but she had a different take:

Cholesterol Total 178 (100-199)
Trigylcerides 385 (0-149) VERY HIGH
HDL Cholesterol 28 >39
VLDL Cholesterol 77 (5-40)
LDL Cholesterol 73 (0-99)
LH <.2 (1.7-8.6)
FSH .3 (1.5-12.4)
Vitamin D, 25 Hydroxy 18.4 (32-100)
Estradiol 47.7 (7.6-42.6) ** Note, this was taken on day 13 after receiving 300 of T shot
Free Testosterone (Direct) 17.4 (8.7-25.1)
TSH 2.38 (.45-4.5)
T4 .94 (.82-1.77)
Calcium Serum 8.9 (8.7-10.2)
Ferritin 49 (30-400)
Lyme Disease <.91 (Negative)

What the doctor said: She said I probably still feel crappy because of my very low Vitamin D... She wrote me a scrip for a big dose to take twice a week for 2 months, and then we will meet again. She said this could be the result of digestive problems I've been dealing with for about a year now. She also said there was no evidence of testicular damage, and my low T was most likely coming from either my Thyroid of Pituitary --- but she saw no reason to image those or be concerned of anything like Cancer, etc. She said this all could very well be the result of STRESS.... Before our next meeting, she's going to have me do a midnight SALV Cortisol test also. She asked me to switch to the Patch to see if that gives me a better even dose, and better QOL....

My Main Concern: I told her that I thought my Estradiol level was WAY HIGH.... I said I had heard from many guys in this group that this could be the cause of my unhappyness on T, and that I should be placed on some kind of blocker. She said that she has seen no evidence of that, and those blockers have "MAJOR SIDE EFFECTS"... She further went on to say that E2 being high when on T is normal, because that is how the body is supposed to work -- Balancing T with E.... Do we have any actual medical journal articles here to back up that this is not the case? Something I can send her to open her eyes?

Thanks guys...


p.s. --

At this point I'm kind of wondering if I shouldn't step myself down on the T, because it's currently day 15 since I've had a shot, and I don't feel too bad. Actually wondering if letting my E2 levels drop naturally, reducing my stress levels, and trying to treat things naturally would be a way to go?

I'm concerned that being on the T for a few months has caused my Triglycerides to go out of control (Although they were high before, they are even higher now...) I've had a swollen liver in the past couple years that seems to come and go, and don't want my Tri's to agrivate liver problems again.


Why a new thread? Were there any of these points addressed by others earlier?


Sorry -- I'll go ahead and past this into my previous thread if someone wants to delete...